Advertisement

Ukrainian Mathematical Journal

, Volume 42, Issue 10, pp 1254–1256 | Cite as

Local times of homogeneous isotropic random fields of x-square type

  • L. M. Sakhno
Article
  • 16 Downloads

Abstract

We consider local times with respect to balls v(r) ⊂Rn of homogeneous isotropic random fields of x-square type with strong dependence. We study the limit of the local times as r → ∞.

Keywords

Local Time Random Field Strong Dependence Isotropic Random Field Homogeneous Isotropic Random Field 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    S. M. Berman, “Local times of stochastic process with positive definite bivariate densities,” Stoch. Proc. Appl.,12, 1–26 (1982).Google Scholar
  2. 2.
    L. M. Sakhno, “Limiting theorems of local times of homogeneous isotropic Gaussian random fields,” Report V of International Conference on Theory of Probability and Math. Stat. (Vilnius, July 1, 1989), Vilnius Institute of Math. and Cybernetics, Acad. Sci. Lit. SSR,4, 213–214 (1989).Google Scholar
  3. 3.
    N. N. Leonenko and A. V. Ivanov, Statistics of Random Fields [in Russian], Kiev (1986).Google Scholar

Copyright information

© Plenum Publishing Corporation 1991

Authors and Affiliations

  • L. M. Sakhno
    • 1
  1. 1.Kiev UniversityUSSR

Personalised recommendations